# SDR PLGA990301C

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744BA
- Make and model: Saab SF340A
- Aircraft serial: 340A105
- Engine: Ge CT75A
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire
- Condition: Broken
- Location: Airframe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6394 - AFTER DEPARTURE FROM BOS, THE CREW GOT A RIGHT AIR VALVE LIGHT.  CREW DIVERTED BACK TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED SYSTEM AND FOUND A BROKEN WIRE AT THE AIRFRAME CANNON PLUG.  REPAIRED THE WIRE AND THE SYSTEM OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
